Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 49, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Mar 30, 2013, 9:51 AM EDT for Jefferson County, Madison County, Taylor County, Florida. It was in force for 8 days.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2013, 9:51 AM EDT (13:51 UTC)
- Expired
- Apr 7, 2013, 2:00 AM EDT
- In force
- 8 days
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
Counties Jefferson County, FL, Madison County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 65 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Aucilla River at Lamont (US 27) (LAMF1). The gauge peaked at 52.78 ft at Mar 31, 2013, 9:00 PM EDT.
- Action stage
- 51 ft
- Minor stage
- 53 ft
- Moderate stage
- 56 ft
- Major stage
- 62 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02326500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
834 WGUS42 KTAE 301352 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 951 AM EDT SAT MAR 30 2013 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... AUCILLA RIVER AT LAMONT (US 27) AFFECTING JEFFERSON...MADISON AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC065-079-123-311351- /O.NEW.KTAE.FL.W.0049.130330T1351Z-130404T0600Z/ /LAMF1.1.ER.000000T0000Z.130330T1800Z.130404T0000Z.NO/ 951 AM EDT SAT MAR 30 2013 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE AUCILLA RIVER AT LAMONT (US 27). * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM SATURDAY THE STAGE WAS 9.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY THIS AFTERNOON. THE RIVER WILL THEN SLOWLY FALL BELOW FLOOD STAGE WEDNESDAY EVENING. $$
10 follow-up statements
339 WGUS82 KTAE 310046 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 846 PM EDT SAT MAR 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... AUCILLA RIVER AT LAMONT (US 27) AFFECTING JEFFERSON...MADISON AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC065-079-123-010046- /O.EXT.KTAE.FL.W.0049.000000T0000Z-000000T0000Z/ /LAMF1.1.ER.000000T0000Z.130401T0000Z.000000T0000Z.NO/ 846 PM EDT SAT MAR 30 2013 THE FLOOD WARNING CONTINUES FOR THE AUCILLA RIVER AT LAMONT (US 27). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM SATURDAY THE STAGE WAS 9.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.1 FEET BY MONDAY EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...AT 9.0 FEET...MINOR LOWLAND FLOODING BEGINS. $$
665 WGUS82 KTAE 311451 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1051 AM EDT SUN MAR 31 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... AUCILLA RIVER AT LAMONT (US 27) AFFECTING JEFFERSON...MADISON AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC065-079-123-011451- /O.CON.KTAE.FL.W.0049.000000T0000Z-000000T0000Z/ /LAMF1.1.ER.000000T0000Z.130331T1800Z.000000T0000Z.NO/ 1051 AM EDT SUN MAR 31 2013 THE FLOOD WARNING CONTINUES FOR THE AUCILLA RIVER AT LAMONT (US 27). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:30 AM SUNDAY THE STAGE WAS 9.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 9.9 FEET THROUGH TOMORROW MORNING THEN BEGIN FALLING. $$
293 WGUS82 KTAE 010157 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 957 PM EDT SUN MAR 31 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... AUCILLA RIVER AT LAMONT (US 27) AFFECTING JEFFERSON...MADISON AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC065-079-123-020157- /O.CON.KTAE.FL.W.0049.000000T0000Z-000000T0000Z/ /LAMF1.1.ER.000000T0000Z.130401T0130Z.000000T0000Z.NO/ 957 PM EDT SUN MAR 31 2013 THE FLOOD WARNING CONTINUES FOR THE AUCILLA RIVER AT LAMONT (US 27). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 PM SUNDAY THE STAGE WAS 9.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL FALL TO A STAGE OF 9.8 FEET BY TUESDAY MORNING. $$
883 WGUS82 KTAE 011458 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1058 AM EDT MON APR 1 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... AUCILLA RIVER AT LAMONT (US 27) AFFECTING JEFFERSON...MADISON AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC065-079-123-021458- /O.EXT.KTAE.FL.W.0049.000000T0000Z-130405T0000Z/ /LAMF1.1.ER.000000T0000Z.130401T0130Z.130404T1800Z.NO/ 1058 AM EDT MON APR 1 2013 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE AUCILLA RIVER AT LAMONT (US 27). * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:30 AM MONDAY THE STAGE WAS 9.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. $$
255 WGUS82 KTAE 020131 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 931 PM EDT MON APR 1 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... AUCILLA RIVER AT LAMONT (US 27) AFFECTING JEFFERSON...MADISON AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC065-079-123-030131- /O.EXT.KTAE.FL.W.0049.000000T0000Z-130405T1200Z/ /LAMF1.1.ER.000000T0000Z.130401T0130Z.130405T0600Z.NO/ 931 PM EDT MON APR 1 2013 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE AUCILLA RIVER AT LAMONT (US 27). * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM MONDAY THE STAGE WAS 9.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. $$
693 WGUS82 KTAE 021657 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1256 PM EDT TUE APR 2 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... AUCILLA RIVER AT LAMONT (US 27) AFFECTING JEFFERSON...MADISON AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC065-079-123-031656- /O.CON.KTAE.FL.W.0049.000000T0000Z-130405T1200Z/ /LAMF1.1.ER.000000T0000Z.130401T0130Z.130405T0600Z.NO/ 1256 PM EDT TUE APR 2 2013 THE FLOOD WARNING CONTINUES FOR THE AUCILLA RIVER AT LAMONT (US 27). * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 12:30 PM TUESDAY THE STAGE WAS 9.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. $$
468 WGUS82 KTAE 030149 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 949 PM EDT TUE APR 2 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... AUCILLA RIVER AT LAMONT (US 27) AFFECTING JEFFERSON...MADISON AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC065-079-123-040149- /O.EXT.KTAE.FL.W.0049.000000T0000Z-130406T0000Z/ /LAMF1.1.ER.000000T0000Z.130401T0130Z.130405T1800Z.NO/ 949 PM EDT TUE APR 2 2013 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE AUCILLA RIVER AT LAMONT (US 27). * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 PM TUESDAY THE STAGE WAS 9.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. $$
780 WGUS82 KTAE 051403 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1002 AM EDT FRI APR 5 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... AUCILLA RIVER AT LAMONT (US 27) AFFECTING JEFFERSON...MADISON AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC065-079-123-061402- /O.EXT.KTAE.FL.W.0049.000000T0000Z-130406T1800Z/ /LAMF1.1.ER.000000T0000Z.130401T0130Z.130406T1200Z.NO/ 1002 AM EDT FRI APR 5 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE AUCILLA RIVER AT LAMONT (US 27). * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM FRIDAY THE STAGE WAS 9.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. $$
325 WGUS82 KTAE 060136 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 936 PM EDT FRI APR 5 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... AUCILLA RIVER AT LAMONT (US 27) AFFECTING JEFFERSON...MADISON...AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC065-079-123-070000- /O.EXT.KTAE.FL.W.0049.000000T0000Z-130407T0000Z/ /LAMF1.1.ER.000000T0000Z.130401T0130Z.130406T1800Z.NO/ 936 PM EDT FRI APR 5 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE AUCILLA RIVER AT LAMONT (US 27). * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM FRIDAY THE STAGE WAS 9.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE DURING TOMORROW AFTERNOON. $$
860 WGUS82 KTAE 061700 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 100 PM EDT SAT APR 6 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... AUCILLA RIVER AT LAMONT (US 27) AFFECTING JEFFERSON...MADISON AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC065-079-123-070600- /O.EXT.KTAE.FL.W.0049.000000T0000Z-130407T0600Z/ /LAMF1.1.ER.000000T0000Z.130401T0130Z.130407T0000Z.NO/ 100 PM EDT SAT APR 6 2013 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE AUCILLA RIVER AT LAMONT (US 27). * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 12:30 PM SATURDAY THE STAGE WAS 9.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 30, 9:50 AM EDT, 1 minute earlier.
Area forecast discussion, Mar 30, 9:50 AM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 950 AM EDT Sat Mar 30 2013 .NEAR TERM [through Tonight]... Updated at: 950 AM EDT The latest 12z soundings from both our office (TAE), as well as Birmingham (BMX) and New Orleans (LIX) show some dry air that will need to be overcome before we can get some rain in our area. Given this, we have trimmed the mentionable PoPs (at least 15%) out of our area for the daytime hours today. It still looks like we might see a few isolated showers overnight, but the latest model guidance is low on the QPF so most of the rain should hold off until Sunday. Regarding temperatures - it looks like we will have another sunny day, and the inherited forecast was already quite warm. Given that the highs yesterday exceeded all model guidance in some locations, we nudged the maximum temperature forecast up slightly today. This puts most locations in the 76 to 78 degree range, with an isolated spot or two perhaps pushing 80 degrees. && .SHORT TERM [Sunday Through Monday]... As an upper level trough amplifies over the Great Lakes, a shortwave moving along the flow will affect the area Sunday and Monday with an increased chance of showers and thunderstorms. The surface cold front, upper level dynamics, and instability do not look particularly impressive, so the threat for storms to become severe appears low at this time. Two day rainfall amounts are expected to range from around a third of an inch across the southeast big bend to around one inch across the northwest portion of the forecast area. Near average temperatures in the mid to upper 70s are expected during the day with somewhat above temperatures at night in the mid to upper 50s. && .LONG TERM [Monday Night through Friday]... The long term period continues to look like an unsettled period. Initially, the larger scale Eastern CONUS trough will amplify as a large upper low drops out of Central Canada. The model guidance is in relatively good agreement that as the Eastern CONUS trough amplifies by Tuesday, a cold front will push through the Gulf Coastal States and into Southern Florida. How much drier air manages to make it into our region is suspect at this time, as the Euro and GFS both develop surface waves on the boundary across the Central Gulf and bring return moisture back into our forecast area by Wednesday. So, the forecast never really features a rain free period. Model differences increase substantially by the end of the period (as is normally the case) with a system progged to move across the Southeast on Friday. While the timing of weather is reasonably close (both operational GFS/Euro and ensemble means indicate precip), the models differ drastically in the details. The GFS surface low with this system stays well to the south and moves across South Central Florida. The Euro prefers a surface low track across Middle Georgia. Obviously, the disparity between these two solutions has impact on thunderstorm potential as well as potential for heavy rainfall. Have applied a little more weight to the Euro solution for this portion of the forecast, but as previously stated, the end of the period looks almost as unsettled as the beginning. && .AVIATION... [Through 12z Sunday] VFR conditions will prevail through the day with winds generally 10 knots or less. Mid level ceilings are expected to develop during the afternoon and evening hours. By late in the TAF period, MVFR ceilings will develop at DHN and ABY where a few showers will also be possible. && .MARINE... Winds will remain onshore through Monday. A cold front will cross the waters on Tuesday, shifting winds to offshore. Winds speeds should remain below headline criteria at 15 knots or less through much of the period, only increasing after Wednesday. && .FIRE WEATHER... While it will be dry enough today across the eastern FL Big Bend zones, winds will be too light to meet red flag criteria there. An increase in moisture and chances for wetting rains are forecast for Sunday and Monday. && .HYDROLOGY... Rivers are expected to gradually recede or hold steady over the next few days. Rainfall amounts on Sunday and Monday are not expected to be enough to cause significant rises at this time. Additional rainfall is expected by mid-week which could cause some rises at that time. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 78 54 78 59 79 / 0 30 50 40 50 Panama City 74 60 76 62 76 / 0 30 50 40 50 Dothan 78 56 79 59 78 / 10 40 50 50 60 Albany 77 55 78 59 77 / 0 40 50 60 60 Valdosta 77 52 79 57 78 / 0 20 40 40 50 Cross City 77 52 78 57 79 / 0 10 20 30 40 Apalachicola 70 58 74 62 74 / 0 20 50 40 40 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && Near Term...Lamers Aviation/Fire Wx...Wool Short Term/Marine/Hydrology...DVD Long Term...Godsey
Hazardous weather outlook, Mar 30, 2:15 AM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 215 AM EDT SAT MAR 30 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-311100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 215 AM EDT SAT MAR 30 2013 /115 AM CDT SAT MAR 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A CHANCE OF SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST AREA ON SUNDAY AND MONDAY...BUT THE THREAT OF SEVERE STORMS CURRENTLY APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. DVD
Nearby
River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.